# SDR ASAA2015032911164

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 16,469 hours, 4,834 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC SAT MENU ITEM MISSING, ACFT GROUNDED.  QRH FOLLOWED WITH NORMAL SATCOM, OPS RESTORED.
